Das Zerfallen von Curven in gerade Linien.

P. Gordan

Jahresbericht der Deutschen Mathematiker-Vereinigung (1894/95)

  • Volume: 4, page 92-92
  • ISSN: 0012-0456; 1869-7135

How to cite


Gordan, P.. "Das Zerfallen von Curven in gerade Linien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 4 (1894/95): 92-92. <http://eudml.org/doc/144481>.

author = {Gordan, P.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {92-92},
title = {Das Zerfallen von Curven in gerade Linien.},
url = {http://eudml.org/doc/144481},
volume = {4},
year = {1894/95},

AU - Gordan, P.
TI - Das Zerfallen von Curven in gerade Linien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1894/95
VL - 4
SP - 92
EP - 92
UR - http://eudml.org/doc/144481
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.